Alert archive / Georgia / Red Flag Warnings in 2006
Red Flag Warning 48, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Apr 5, 2006, 3:09 PM EDT for 26 counties in Georgia; 16 counties in Florida. It took effect at Apr 6, 2006, 4:51 AM EDT. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 5, 2006, 3:09 PM EDT (19:09 UTC)
- In effect from
- Apr 6, 2006, 4:51 AM EDT
- Expired
- Apr 6, 2006, 9:00 PM EDT
- In force
- 16 hr
- Issued by
- NWS Tallahassee, FL
All 42 counties
Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA
The radar
The Tallahassee radar (KTLH), 61 km from the middle of the area, began a volume at 19:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.2 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3092 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 051909 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 309 PM EDT WED APR 5 2006 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING FOR SOUTHWEST AND SOUTH-CENTRAL GEORGIA DUE TO LONG DURATIONS OF RELATIVE HUMIDITIES LESS THAN 25 PERCENT... ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT (8 PM CDT) THIS EVENING FOR THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO LONG DURATIONS OF RELATIVE HUMIDITIES LESS THAN 35 PERCENT... ...A RED FLAG WARNING IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITIES LESS THAN 35 PERCENT.. ...A FIRE WEATHER WATCH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR SOUTHWEST AND SOUTH-CENTRAL GEORGIA DUE TO POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITIES LESS THAN 25 PERCENT... .DISCUSSION...AS THE SURFACE HIGH PRESSURE MOVES EAST OF THE AREA ON THURSDAY WINDS WILL SWING AROUND TO THE SOUTHEAST AND SOUTH ALLOWING LOW LEVEL MOISTURE TO GRADUALLY INCREASE. HOWEVER...RED FLAG CONDITIONS ARE STILL EXPECTED OVER NORTH FLORIDA AND POSSIBLY OUR GEORGIA ZONES. BY FRIDAY...MOISTURE WILL INCREASE ENOUGH THAT RED FLAG CONDITIONS ARE NO LONGER EXPECTED. FLZ007-009>013-016>019-026>029-034-060100- /O.UPG.KTAE.FW.A.0046.060406T1600Z-060406T2300Z/ /O.NEW.KTAE.FW.W.0048.060406T1600Z-060407T0000Z/ /O.CON.KTAE.FW.W.0047.000000T0000Z-060406T0100Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 209 PM CDT WED APR 5 2006 /309 PM EDT WED APR 5 2006/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 8 PM EDT /7 PM CDT/ THURSDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING. THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ALSO ISSUED A RED FLAG WARNING FROM 12 PM EDT /11 AM CDT UNTIL 8 PM EDT /7 PM CDT/ THURSDAY. THIS WARNING REPLACES THE FIRE WEATHER WATCH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ FLZ014-015-060100- /O.NEW.KTAE.FW.W.0048.060406T1600Z-060407T0000Z/ /O.CON.KTAE.FW.W.0047.000000T0000Z-060406T0100Z/ GULF-FRANKLIN- 209 PM CDT WED APR 5 2006 /309 PM EDT WED APR 5 2006/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 8 PM EDT /7 PM CDT/ THURSDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING. THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ALSO ISSUED A RED FLAG WARNING FROM 12 PM EDT /11 AM CDT/ TO 8 PM EDT /7 PM CDT/ THURSDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITIES WILL ENHANCE THE FIRE GROWTH POTENTIAL. $$ GAZ120>131-142>148-155>161-052300- /O.NEW.KTAE.FW.A.0047.060406T1800Z-060406T2300Z/ /O.CON.KTAE.FW.W.0047.000000T0000Z-060405T2300Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 309 PM EDT WED APR 5 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE ANTICIPATED. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL ENHANCE FIRE GROWTH POTENTIAL. THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ BARRY
6 follow-up statements
000 WWUS82 KTAE 052307 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 707 PM EDT WED APR 5 2006 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT (8 PM CDT) THIS EVENING FOR THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO LONG DURATIONS OF RELATIVE HUMIDITIES LESS THAN 35 PERCENT... ...A RED FLAG WARNING IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITIES LESS THAN 35 PERCENT... ...A FIRE WEATHER WATCH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR SOUTHWEST AND SOUTH-CENTRAL GEORGIA DUE TO POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITIES LESS THAN 25 PERCENT... .DISCUSSION...AS THE SURFACE HIGH PRESSURE RIDGE MOVES EAST OF THE AREA ON THURSDAY...WINDS WILL SWING AROUND TO THE SOUTH ALLOWING LOW LEVEL MOISTURE TO GRADUALLY INCREASE. HOWEVER...RED FLAG CONDITIONS ARE STILL EXPECTED OVER NORTH FLORIDA AND POSSIBLY OVER SOUTH GEORGIA. BY FRIDAY...MOISTURE WILL INCREASE ENOUGH THAT RED FLAG CONDITIONS WILL NO LONGER BE EXPECTED. GAZ120>131-142>148-155>161-061230- /O.EXP.KTAE.FW.W.0047.000000T0000Z-060405T2300Z/ /O.CON.KTAE.FW.A.0047.060406T1800Z-060406T2300Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 707 PM EDT WED APR 5 2006 ...RED FLAG WARNING HAS EXPIRED... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR SOUTHWEST AND SOUTH-CENTRAL GEORGIA. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ007-009>019-026>029-034-060100- /O.CON.KTAE.FW.W.0047.000000T0000Z-060406T0100Z/ /O.CON.KTAE.FW.W.0048.060406T1600Z-060407T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 607 PM CDT WED APR 5 2006 /707 PM EDT WED APR 5 2006/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 8 PM EDT /7 PM CDT/ THURSDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 8 PM EDT /7 PM CDT/ THURSDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITIES WILL ENHANCE THE FIRE GROWTH POTENTIAL. $$ JAMSKI
000 WWUS82 KTAE 060107 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 907 PM EDT WED APR 5 2006 ...A RED FLAG WARNING IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITIES LESS THAN 35 PERCENT... ...A FIRE WEATHER WATCH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR SOUTHWEST AND SOUTH-CENTRAL GEORGIA DUE TO POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITIES LESS THAN 25 PERCENT... .DISCUSSION...AS THE SURFACE HIGH PRESSURE RIDGE MOVES EAST OF THE AREA ON THURSDAY...WINDS WILL SWING AROUND TO THE SOUTH ALLOWING LOW LEVEL MOISTURE TO GRADUALLY INCREASE. HOWEVER...RED FLAG CONDITIONS ARE STILL EXPECTED OVER NORTH FLORIDA AND POSSIBLY OVER SOUTH GEORGIA. BY FRIDAY...MOISTURE WILL INCREASE ENOUGH THAT RED FLAG CONDITIONS WILL NO LONGER BE EXPECTED. FLZ007-009>019-026>029-034-061230- /O.EXP.KTAE.FW.W.0047.000000T0000Z-060406T0100Z/ /O.CON.KTAE.FW.W.0048.060406T1600Z-060407T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 807 PM CDT WED APR 5 2006 /907 PM EDT WED APR 5 2006/ ...RED FLAG WARNING HAS EXPIRED... ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 8 PM EDT /7 PM CDT/ THURSDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 8 PM EDT /7 PM CDT/ THURSDAY FOR THE FLORIDA BIG BEND AND EASTERN FLORIDA PANHANDLE. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITIES WILL ENHANCE THE FIRE GROWTH POTENTIAL. $$ GAZ120>131-142>148-155>161-061230- /O.CON.KTAE.FW.A.0047.060406T1800Z-060406T2300Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 907 PM EDT WED APR 5 2006 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR SOUTHWEST AND SOUTH-CENTRAL GEORGIA. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ JAMSKI
000 WWUS82 KTAE 060909 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 451 AM EDT THU APR 6 2006 ...A RED FLAG WARNING IS IN EFFECT TODAY FROM 2 PM EDT UNTIL 7 PM EDT FOR SOUTHWEST AND SOUTH-CENTRAL GEORGIA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY LESS THAN 25 PERCENT... ...A RED FLAG WARNING IS IN EFFECT TODAY FROM 11 AM EDT (10 AM CDT) UNTIL 9 PM EDT (8 PM CDT) FOR THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO LONG DURATIONS OF RELATIVE HUMIDITY LESS THAN 35 PERCENT... .DISCUSSION...RED FLAG CONDITIONS ARE EXPECTED AGAIN TODAY OVER THE FLORIDA PANHANDLE AND BIG BEND AS WELL AS SOUTHWEST AND SOUTH- CENTRAL GEORGIA WITH DRY AIR IN PLACE. HIGH PRESSURE WILL BE MOVING TOWARDS THE EAST COAST TODAY HOWEVER AND SOUTHERLY WINDS WILL START INCREASING MOISTURE THROUGHOUT THE AREA. RED FLAG CONDITIONS ARE NOT ANTICIPATED FRIDAY OR SATURDAY AS A FRONTAL SYSTEM APPROACHES. GAZ120>131-142>148-155>161-061930- /O.UPG.KTAE.FW.A.0047.060406T1800Z-060406T2300Z/ /O.EXB.KTAE.FW.W.0048.060406T1800Z-060406T2300Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 451 AM EDT THU APR 6 2006 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING FOR SOUTHWEST AND SOUTH-CENTRAL GEORGIA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY LESS THAN 25 PERCENT... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING. THIS UPGRADES THE FIRE WEATHER WATCH WHICH WAS PREVIOUSLY IN EFFECT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITIES WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ007-009>019-026>029-034-061930- /O.EXT.KTAE.FW.W.0048.060406T1500Z-060407T0100Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 351 AM CDT THU APR 6 2006 /451 AM EDT THU APR 6 2006/ ...RED FLAG WARNING NOW IN EFFECT FROM 11 AM EDT /10 AM CDT/ THIS MORNING TO 9 PM EDT /8 PM CDT/ THIS EVENING FOR THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO LONG DURATIONS OF RELATIVE HUMIDITY LESS THAN 35 PERCENT... THE RED FLAG WARNING IS IN EFFECT FROM 11 AM EDT /10 AM CDT/ THIS MORNING TO 9 PM EDT /8 PM CDT/ THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITIES WILL ENHANCE THE FIRE GROWTH POTENTIAL. $$ MCNATT
000 WWUS82 KTAE 061922 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 322 PM EDT THU APR 6 2006 ...A RED FLAG WARNING REMAINS IN EFFECT TODAY UNTIL 7 PM EDT FOR SOUTHWEST AND SOUTH-CENTRAL GEORGIA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY LESS THAN 25 PERCENT... ...A RED FLAG WARNING REMAINS IN EFFECT TODAY UNTIL 9 PM EDT (8 PM CDT) FOR THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO LONG DURATIONS OF RELATIVE HUMIDITY LESS THAN 35 PERCENT... .DISCUSSION...EXTREMELY DRY AIR STILL RESIDES THROUGH THE FORECAST AREA AS A HIGH PRESSURE SYSTEM DOMINATES THE SOUTHEAST U.S. THE HIGH PRESSURE WILL CONTINUE TO MOVE TOWARDS THE EAST COAST TODAY AS A SURFACE FRONT APPROACHES THE FORECAST AREA. AS THE WIND FLOW SHIFTS TO THE SOUTH...MOISTURE WILL INCREASE THROUGHOUT THE AREA. THEREFORE...RED FLAG CONDITIONS ARE NOT ANTICIPATED FRIDAY OR SATURDAY AS A FRONTAL SYSTEM APPROACHES. GAZ120>131-142>148-155>161-062300- /O.CON.KTAE.FW.W.0048.000000T0000Z-060406T2300Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 322 PM EDT THU APR 6 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING DUE TO RELATIVE HUMIDITY VALUES BELOW 25 PERCENT FOR FOUR OR MORE HOURS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITIES WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ007-009>019-026>029-034-070100- /O.CON.KTAE.FW.W.0048.000000T0000Z-060407T0100Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 222 PM CDT THU APR 6 2006 /322 PM EDT THU APR 6 2006/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING DUE TO RELATIVE HUMIDITY VALUES BELOW 35 PERCENT FOR FOUR OR MORE HOURS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITIES WILL ENHANCE THE FIRE GROWTH POTENTIAL. $$ WOOL/HICKS
000 WWUS82 KTAE 091528 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 1128 AM EDT SUN APR 9 2006 ...RED FLAG WARNING THAT WAS IN EFFECT FOR SUNDAY AFTERNOON AND EVENING HAS BEEN CANCELLED... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND BIG BEND FOR LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...HIGH PRESSURE WILL BUILD INTO THE REGION TODAY AND BRING BREEZY NORTHEAST WINDS. AN AREA OF LOW CLOUDINESS MOVED OVER THE REGION THIS MORNING AND HAS KEPT TEMPERATURES FROM RISING TO QUICKLY. THESE CLOUDS WILL PREVENT RED FLAG CONDITIONS TODAY ACROSS THE REGION. A SURGE OF MUCH DRIER AIR WILL OVERSPREAD THE REGION ON MONDAY CREATING POSSIBLE RED FLAG CONDITIONS ACROSS NORTHERN FLORIDA. FLZ007-009>011-013-016>019-026>029-092130- /O.CAN.KTAE.FW.W.0050.060409T1900Z-060410T0100Z/ /O.CON.KTAE.FW.A.0048.060410T1600Z-060411T0100Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- 1028 AM CDT SUN APR 9 2006 /1128 AM EDT SUN APR 9 2006/ ...RED FLAG WARNING IS CANCELLED FOR THIS AFTERNOON AND EVENING FOR INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND THE FLORIDA BIG BEND... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING THAT WAS IN EFFECT FOR THIS AFTERNOON AND EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ012-014-015-034-092130- /O.CON.KTAE.FW.A.0048.060410T1600Z-060411T0100Z/ BAY-GULF-FRANKLIN-DIXIE- 1028 AM CDT SUN APR 9 2006 /1128 AM EDT SUN APR 9 2006/ ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... A FIRE WEATHER WATCH CONTINUES FOR MONDAY AFTERNOON THROUGH MONDAY EVENING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ 38-GODSEY
000 WWUS82 KTAE 091901 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 301 PM EDT SUN APR 9 2006 ...RED FLAG WARNING IN EFFECT MONDAY AFTERNOON AND EVENING FROM 12 PM EDT (11 AM CDT) UNTIL 9 PM EDT (8 PM CDT) DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...HIGH PRESSURE WILL BUILD OVER THE REGION BRINGING A MUCH DRIER AIRMASS. THIS DRY AIRMASS WILL COMBINE WITH WARM TEMPERATURES ON MONDAY AFTERNOON TO PRODUCE LONG DURATIONS OF LOW RELATIVE HUMIDITY ACROSS ALL OF NORTH FLORIDA. FLZ007-009>019-026>029-034-101230- /O.UPG.KTAE.FW.A.0048.060410T1600Z-060411T0100Z/ /O.NEW.KTAE.FW.W.0051.060410T1600Z-060411T0100Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 201 PM CDT SUN APR 9 2006 /301 PM EDT SUN APR 9 2006/ ...RED FLAG WARNING IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 9 PM EDT /8 PM CDT/ MONDAY DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 9 PM EDT /8 PM CDT/ MONDAY FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ 38-GODSEY
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Apr 5, 2:25 PM EDT, 44 minutes earlier.
Area forecast discussion, Apr 5, 2:25 PM EDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
225 PM EDT WED APR 5 2006
.SYNOPSIS...THE AMPLIFIED LONG WAVE PATTERN CONTINUES ACROSS THE
U.S. ONE UPPER LOW HAS MOVED EWD INTO NEVADA. A BIG RIDGE EXTENDS
NWD THROUGH THE GREAT PLAINS. ANOTHER UPPER LOW IS MOVING SEWD
ACROSS SRN NEW ENGLAND. A SURFACE RIDGE EXTENDS FROM THE WRN GREAT
LAKES SWD ACROSS THE OH AND TN VALLEYS INTO THE CENTRAL GULF OF
MEXICO. ONCE AGAIN TODAY, VERY DRY AIR HAS MIXED DOWN TO THE SURFACE
CREATING RED FLAG CONDITIONS.
&&
.SHORT TERM...TONIGHT THROUGH FRI NIGHT.
SURFACE HIGH PRESSURE WILL MOVE E OF THE AREA BY TOMORROW AND WE
WILL BEGIN TO SEE SOME ONSHORE WINDS. HOWEVER, MODEL SOUNDINGS
CONTINUE TO SHOW A LOW LEVEL LAYER OF VERY DRY AIR THAT WILL LIKELY
RESULT IN ONE MORE DAY OF RED FLAG CONDITIONS. SEE FIRE WX
DISCUSSION BELOW. OUTSIDE OF THIS FIRE WX CONCERN, IT LOOKS LIKE A
COUPLE OF MORE DAYS OF CHAMBER OF COMMERCE WEATHER. HOWEVER, THINGS
ARE STARTING TO COME TOGETHER WITH RESPECT TO THE NEXT FRONTAL
PASSAGE. THE ETA AND GFS ARE IN FAIRLY GOOD AGREEMENT WITH THE
TIMING OF THE FRONT AND WE HAVE BLENDED THE MAV/MET POPS FOR FRI
NIGHT. IT ALSO LOOKS LIKE WE MAY HAVE TO CONTEND WITH THE POTENTIAL
FOR SOME STRONG TO SEVERE STORMS FRI NIGHT INTO SAT. THIS IS
INDICATED IN THE GRIDS, BUT WE WILL HOLD OFF ON INCLUDING THIS
WORDING IN THE ZONES FOR NOW. POPS ARE NOW UP INTO THE CHANCE
CATEGORY FOR FRI NIGHT FOR MOST OF THE AREA, WITH SLIGHT CHANCE POPS
FOR THE VLD AREA AND ERN PORTIONS OF THE FL BIG BEND.
.LONG TERM...SAT THROUGH WED.
12Z MEX POPS ARE NOW UP TO THE 50-70 PERCENT RANGE, CONTINUING THE
UPWARD TREND WEVE BEEN SEEING. FOR THIS REASON, WE WILL NUDGE OUR
POPS UP AS WELL, FOR NOW TO ABOUT 40. THE MID SHIFT CAN RAISE THIS
FURTHER IF THE TREND CONTINUES.
&&
.MARINE...WINDS & SEAS ARE EXPECTED TO REMAIN LOW THROUGH THU NIGHT.
WE ARE NOW FORECASTING EXERCISE CAUTION CONDITIONS FROM FRI NIGHT
INTO SAT, WITH WINDS AND SEAS GRADUALLY SUBSIDING THEREAFTER.
&&
.AVIATION...VFR CONDITIONS FOR THE REMAINDER OF THE DAY. WITH SOME
INCREASE IN LOW LEVEL MOISTURE...WE MAY SEE MVFR VSBY IN FOG AT THE
VLD TAF SITE BY DAYBREAK THURSDAY. OTHERWISE...VFR FOR THURSDAY WITH
SOUTHEAST TO SOUTH WINDS UNDER 10 KT BY AFTERNOON.
&&
.FIRE WEATHER...TODAYS RED FLAG WARNINGS IN FL AND GA ARE EASILY
VERIFYING. MOS DEW POINTS HAVE BEEN WOEFULLY TO HIGH FOR THE LAST
FEW DAYS, AND WE HAVE UNDERCUT THE LOWEST BY SEVERAL DEGREES. THIS
WARRANTS AN UPGRADE TO WARNING FOR OUR FL ZONES. WE WILL ISSUE A
FIRE WEATHER WATCH FOR ALL OF OUR GA ZONES AND GIVE THE MID SHIFT A
CHANCE TO ASSESS THIS ONE MORE TIME BEFORE UPGRADING THERE. THANKS
TO FFC AND JAX FOR COORDINATION ON THIS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 42 84 52 83 / 00 00 10 10
PANAMA CITY 55 77 62 78 / 00 00 10 10
DOTHAN 47 82 59 82 / 00 00 10 20
ALBANY 47 83 56 84 / 00 00 10 20
VALDOSTA 45 82 52 83 / 00 00 10 10
CROSS CITY 42 81 52 85 / 00 00 10 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...RED FLAG WARNING ALL ZONES TODAY UNTIL 7 PM EDT.
FIRE WEATHER WATCH ALL ZONES THU AFTERNOON.
FL...RED FLAG WARNING ALL ZONES TODAY UNTIL 9 PM EDT.
RED FLAG WARNING THURSDAY ALL BUT GULF AND FRANKLIN.
&&
AVIATION...BARRY
REST OF DISCUSSION...WOOLHazardous weather outlook, Apr 5, 5:37 AM EDT, 9 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 537 AM EDT WED APR 5 2006 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-GMZ750- 755-770-775-060936- BAKER GA-BAY FL-BEN HILL GA-BERRIEN GA-BROOKS GA-CALHOUN GA- CALHOUN FL-CLAY GA-COASTAL WALTON FL-COFFEE AL-COLQUITT GA-COOK GA- DALE AL-DECATUR GA-DIXIE FL-DOUGHERTY GA-EARLY GA-FRANKLIN FL- GADSDEN FL-GENEVA AL-GRADY GA-GULF FL-HENRY AL-HOLMES FL-HOUSTON AL- INLAND WALTON FL-IRWIN GA-JACKSON FL-JEFFERSON FL-LAFAYETTE FL- LANIER GA-LEE GA-LEON FL-LIBERTY FL-LOWNDES GA-MADISON FL-MILLER GA- MITCHELL GA-QUITMAN GA-RANDOLPH GA-SEMINOLE GA-TAYLOR FL-TERRELL GA- THOMAS GA-TIFT GA-TURNER GA-WAKULLA FL-WASHINGTON FL-WORTH GA- INCLUDING THE CITIES OF...ABBEVILLE...ADEL...ALBANY...APALACHICOLA... ASHBURN...BAINBRIDGE...BLAKELY...BLOUNTSTOWN...BONIFAY...CAIRO... CALLAWAY...CAMILLA...CARRABELLE...CHIPLEY...COLQUITT...COTTONWOOD... CRAWFORDVILLE...CROSS CITY...CUTHBERT...DALEVILLE...DAWSON... DE FUNIAK SPRINGS...DONALSONVILLE...DOWNTOWN DOTHAN...ELBA... ENTERPRISE...FITZGERALD...FORT GAINES...FORT RUCKER...GENEVA... GEORGETOWN...HEADLAND...LAKELAND...LEESBURG...MADISON...MARIANNA... MAYO...MONTICELLO...MORGAN...MOULTRIE...NASHVILLE...NEWTON... OCILLA...OZARK...PANAMA CITY...PANAMA CITY BEACH...PELHAM...PERRY... PORT ST. JOE...PUTNEY...QUITMAN...SANTA ROSA BEACH...ST. MARKS... STEINHATCHEE...SYLVESTER...TALLAHASSEE...THOMASVILLE...TIFTON... VALDOSTA AND VERNON 537 AM EDT WED APR 5 2006 THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND EASTERN PANHANDLE...AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. ALTHOUGH...A VERY DRY AIRMASS IS IN PLACE OVER THE AREA...AND THESE CONDITIONS MAY ENHANCE THE SPREAD OF ANY WILD FIRES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ON THURSDAY...CONTINUED DRY CONDITIONS WILL BE POSSIBLE OVER INLAND PARTS OF THE REGION...AND ESPECIALLY OVER NORTH FLORIDA... THESE CONDITIONS MAY ENHANCE THE SPREAD OF ANY WILD FIRES. OTHERWISE...THE NEXT CHANCE OF RAIN WILL BE ON SATURDAY...AS A COLD FRONT WILL MOVE THROUGH THE REGION. THEN HIGH PRESSURE WILL BUILD IN AGAIN OVER THE REGION. .SPOTTER CALL TO ACTION STATEMENT... NO HAZARDOUS WEATHER IS EXPECTED TODAY...AND SPOTTER ACTIVATION WILL NOT BE REQUIRED. 7-TREXLER
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 3:09 PM EDT | Fire Weather Watch | TAE | Baker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more | 14 hr |
Nearby
Red Flag Warnings in Georgia, 2006Red Flag Warnings in Florida, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.